Soliton transformations for axially symmetric higher-dimensional gravity. II. Belinskii-Zakharov N-soliton transformations

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The solutions of vacuum Einstein equations in 4 + K dimensions with 2 + K commuting Killing vectors under the Abelian Kaluza-Klein ansatz are considered. This system admits Belinskii-Zakharov-type soliton transformations. The explicit formulas for general N-soliton transformations are obtained by iterating the formulas for the one-soliton transformation.

Original languageEnglish
Pages (from-to)901-904
Number of pages4
JournalJournal of Mathematical Physics
Volume28
Issue number4
DOIs
StatePublished - 1987

Fingerprint

Dive into the research topics of 'Soliton transformations for axially symmetric higher-dimensional gravity. II. Belinskii-Zakharov N-soliton transformations'. Together they form a unique fingerprint.

Cite this